# SDR AALA20190710005

- Difficulty date: July 9, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 55,231 hours, 22,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410139
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FORWARD WET AREA FLOOR INTERCOSTAL BETWEEN BS 274 AND BS 294 AT BL 0. REPLACED INTERCOSTAL PER 51-00-05-1.
